# SDR 20000615AP009

- Difficulty date: November 12, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165827
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING LOWER TRAILING EDGE SUPPORT INBOARD CHANNEL CRACKED APPROX 1 INCH.  REPLACED CHANNEL IAW SRM 51-10-1 PAGE 4.  (M)
